# SDR ZZDA2011340

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH NEXT TO SEAT 1D BROKEN.  REPLACED E-PATH STRIP REF 33-51-15 20 INCHES.
